# SDR UIEA2018041700722

- Difficulty date: April 16, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,836 hours, 37,969 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591A
- Part serial: 0267
- Condition: Not Reported
- Location: E/E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMET COOLING  EXHAUST FAN.  REMOVED AND REPLACED FWD EQUIP COOLING EXHAUST FAN 1 IAW AMM 21-58-06.  OPS CHECKED GOOD,
